International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 4, Pages 815-820

A plane vertical submerged barrier in surface water waves

U. Basu and B. N. Mandal

Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700009, India

Received 3 October 1986; Revised 27 October 1986

Copyright © 1987 U. Basu and B. N. Mandal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


By a simple application of Green's integral theorem, amplitude of the radiated waves at infinity due to a line source in the presence of a fixed vertical plane barrier completely submerged in deep water is obtained.